# SDR SWAA2022060301652

- Difficulty date: May 1, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED IRSS139 TRAILING EDGE AT LT WING 2022-223574 / [01] REPLACED ANGLE  LOCATED IRSS139 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-02 SEE INDIVIDUAL SING OFFS BELOW;[02] REPLACED ANGLE IRSS139 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-10-02 SEE INDIVIDUAL SING OFFS BELOW.;[03] TASK COMPLETED SEE INDIVIDUAL SING OFFS BELOW.
